Vol. 49, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On relations between Nörlund and Riesz means

Ikuko Kayashima

Vol. 49 (1973), No. 2, 391–396
Abstract

Several results on relations between (absolute) Nörlund summability and (absolute) Riesz summability are known. Among them, Dikshit gives sufficient conditions for |N,qn||N,pn| when the sequence {pn} is nonincreasing. The purpose of this paper is to give sufficient conditions for |N,pn||N, qn| or |N,qn||N,pn| when {pn} is monotone. The results obtained here are also absolute summability analogues of Ishiguro’s theorems and Kuttner and Rhoades’ theorems which state the inclusion relations between (N,pn) and (N,pn) summability.

Mathematical Subject Classification 2000
Primary: 40D25
Secondary: 40G05
Milestones
Received: 30 August 1972
Published: 1 December 1973
Authors
Ikuko Kayashima